On the solvability of Hamilton's equations in Hilbert spaces

Research output: Contribution to journalArticle

Abstract

We construct a bounded function $H : l_2\times l_2 \to R$ with continuous Frechet derivative such that for any $q_0\in l_2$ the Cauchy problem $\dot p= - {\partial H\over\partial q}$, $\dot q={\partial H\over\partial p}$, $p(0) = 0$, q(0) = q_0$ has no solutions in any neighborhood of zero in R.
Original languageEnglish
Pages (from-to)145-154
Number of pages10
JournalInfinite Dimensional Analysis Quantum Probability and Related Topics
Volume6
Publication statusPublished - 2003

Fingerprint Dive into the research topics of 'On the solvability of Hamilton's equations in Hilbert spaces'. Together they form a unique fingerprint.

Cite this